RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, Number 1, Pages 116–119 (Mi basm158)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

Artinal special Lie superalgebras

S. Pikhtilkov, V. Polyakov

Tula State Pedagogical University, Tula, Russia

Abstract: The artinian special Lie superalgebras are studied in the paper. It is proved, that the $gr$-prime radical of a artinian special Lie superalgebra is solvable.

Keywords and phrases: Lie superalgebra, ($gr$)-prime radical, artinian algebra.

Full text: PDF file (81 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 17B05
Received: 05.12.2003
Language:

Citation: S. Pikhtilkov, V. Polyakov, “Artinal special Lie superalgebras”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, no. 1, 116–119

Citation in format AMSBIB
\Bibitem{PikPol04}
\by S.~Pikhtilkov, V.~Polyakov
\paper Artinal special Lie superalgebras
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2004
\issue 1
\pages 116--119
\mathnet{http://mi.mathnet.ru/basm158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2097603}
\zmath{https://zbmath.org/?q=an:1134.17306}


Linking options:
  • http://mi.mathnet.ru/eng/basm158
  • http://mi.mathnet.ru/eng/basm/y2004/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Mescherina, O. A. Pikhtilkova, “Razvitie ponyatiya «artinovost» dlya algebr Li”, Chebyshevskii sb., 19:1 (2018), 167–175  mathnet  crossref  elib
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:155
    Full text:37
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020